Acne Channel
Topics & Medications
Quicklinks
Related Channels

Fabior Overdose

Severe skin redness, peeling, and discomfort may occur if someone uses too much Fabior (tazarotene foam) or uses it too often. Other reactions would be similar to a vitamin A overdose. The specific effects, however, would depend on whether the medicine was applied on the skin or taken by mouth, among other factors. Treatment would likely involve stopping Fabior and treating any symptoms that occur.

Can You Use Too Much Fabior?

Fabior® (tazarotene foam) is a prescription medication approved to treat acne. As with most medications, it is possible to use too much of this product.
 
The specific effects of an overdose could potentially be dangerous but would vary, depending on a number of factors, including the Fabior dosage and how it was taken (applied to the skin or taken by mouth).
 

Effects of an Overdose

Applying too much Fabior, or applying it too often, may result in overdose symptoms, such as significant redness, peeling, and discomfort. If Fabior is accidentally taken by mouth, as might happen with a young child or pet, signs and symptoms would be similar to a vitamin A overdose (since Fabior is related to vitamin A).
 
(For more information, see Vitamin A Overdose).
 

Treatment for a Fabior Overdose

Treatment for a Fabior overdose, if necessary, will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Of course, treatment will also involve stopping Fabior, at least temporarily.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have used too much of this medication.

Fabior Acne Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.